# SDR COMA0760173

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 17,661 hours, 15,171 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5579 - RECEIVED HYD SYSTEM NR 3 LOW PRESSURE WARNING ON TAKEOFF ROLL.  ABORTED TAKEOFF BELOW 80 KTS.  RETURNED TO GATE WITHOUT INCIDENT.  FOUND EXCESSIVE AIR IN NR 3 HYD RESERVOIR.  BLED AND SERVICED RESERVOIR.  NO FURTHER DEFECTS.
